×

Found 23 Documents (Results 1–23)

Prym varieties of hyperelliptic curves and their applications to nonlinear equations. (English. Russian original) Zbl 0735.14024

Mosc. Univ. Math. Bull. 44, No. 2, 65-69 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 2, 43-47 (1989).
PDFBibTeX XMLCite

Spectral asymptotics for eigenvalue problem that depends nonlinearly on a parameter. (English. Russian original) Zbl 0723.35056

Mosc. Univ. Math. Bull. 44, No. 2, 109-111 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 2, 84-86 (1989).
Reviewer: W.Wendt (München)
MSC:  35P20 35P30
PDFBibTeX XMLCite

Orthogonal decompositions of Lie algebras of type \(A_{p^ n-1}\) and \(D_ n\) with a finite number of classes of similar invariant sublattices. (English. Russian original) Zbl 0707.17007

Mosc. Univ. Math. Bull. 44, No. 2, 59-64 (1989); translation from Vestn. Mosk. Univ., Ser. I 1989, No. 2, 40-43 (1989).
Reviewer: I.P.Shestakov
MSC:  17B20
PDFBibTeX XMLCite

Filter Results by …

all top 3

Main Field

Biographic Reference